# SDR YENA2021070700449

- Difficulty date: June 29, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N292JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 179
- Aircraft time: 35,419 hours, 22,783 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 23-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, SEVERAL CORROSION ON RH CENTRAL LONGITUDINAL SEAT TRACK BTW FRAME 23 AND FR 34; SEAT TRACK FROM FR 23 TO FR 34 RH INBD SIDE WAS REPLACED PER EMB -190 SRM 51-43-03 PAR 5 AND 6 FIG 1 AND SRM 51-43-04 PAR 4 AND 5 FIG 1 . ALL WORK ACCOMPLISHED ON TOMX NRS 00293 AND 00759. CLASSIFIED AS MAJOR REPAIR.
